# SDR DALA1214373119

- Difficulty date: March 7, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: DA5367313000000
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT SLOPE PANEL 131DG HAS PUNCTURES.  FABRICATED NEW SLOPE PANEL 131DG IAW DWG# 3D25-40532.  DAMAGE DIA L=3.75" X W=4.0".  RETAIN FOR RECORDS.
